# SDR R61A201202260147

- Difficulty date: February 26, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N168HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 10,601 hours, 6,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT SEAT TRACK FROM FRAME 86 TO 87 CORRODED.  MAINTENANCE REMOVED AND REPLACED RIGHT SEAT TRACK BETWEEN FRAME 86 TO 87 IAW EMB190SRM 51-40-02, AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
